# SDR IPXA3M79085

- Difficulty date: June 6, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN SUBFLOOR CENTER WING UPPER SKIN CORRODED ABOVE STR16, LBL 102.  REPAIRED CENTER WING SKIN AT LBL 102 ABOVE STR16 IAW STASA EA 011-5730 -01-A4712 REV IR AND EO MD11-5730-51179-A. (MINOR)
